Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

What anti-depressants will either help me lose weight or not make me gain weight at all?

I'm on Effexor and it's made me gain close to 30lbs since I started it a couple months ago. So now I'm depressed about my weight gain and the meds make the weight gain worse. Does anyone know an anti-depressant I can suggest to my doctor that won't make me gain weight? I've ate healthy and exercise but this damn meds keep me from shedding weight.

 
Anonymous

Asked by Anonymous at 4:10 PM on Sep. 11, 2010 in Health

This question is closed.
Answers (3)
  • I think you should tell your doctor how you feel about the weight gain and that you would like to try something else without that side effect. Just come straight out and tell him. A med is suppose to help, not cause more problems.
    tryin2BGOOD

    Answer by tryin2BGOOD at 4:16 PM on Sep. 11, 2010

  • This is something to dicuss with your therapist
    rkoloms

    Answer by rkoloms at 4:43 PM on Sep. 11, 2010

  • There are none
    itsmesteph11

    Answer by itsmesteph11 at 4:12 PM on Sep. 11, 2010

Next question in Health
Anxious feeling

Next question overall (Travel)
Calling all Washingtonians

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN